# SDR A6WA20094001B

- Difficulty date: January 16, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 13,948 hours, 12,915 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R9310319
- Part serial: 3982
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOG 196278/2 - ON APPROACH, FLAPS FAIL CAUTION MSG.  FLAPS STUCK AT ZERO DEGREES.  C/W QRH, AIR DIVERSION.  LANDED OK, NORMAL BRAKING.  REMOVED AND REPLACED FLAP ACTUATORS.  LH1 PN 852D100-21, SN 4867 (10,780 FH), LH2 PN 852D10021, SN 6782 (3,250 FH), LH3 PN 601R93103-19, SN 3982 (3250 FH), RH2 PN 852D10019, SN 4418 (10530 FH), RH3 PN 853D100-20, SN 2429 (12,559 FH), RH4 PN 854D11-20, SN 3805 (3250 FH).
